MathSciNet Relay Station
MathSciNet bibliographic data
MR126253 54.25 (54.55)
Fort, M. K., Jr.; Segal, Jack Local connectedness of inverse limit spaces. Duke Math. J. 28 1961 253–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement